# SDR C2XA07SH032

- Difficulty date: June 10, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145LR
- Aircraft serial: 145100
- Aircraft time: 20,510 hours, 15,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 14571503403
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK MAINTENANCE FOUND OVER THE WING TO FUSELAGE PNL 195 WITH CORRODED BONDING STRAPS.  MAINTENANCE REPAIRED PNL 195 IAW EC 5750-01315, AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
